Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 76 (2007), 1693-1694
DOI: https://doi.org/10.1090/S0025-5718-07-02023-6
Published electronically: March 9, 2007
Review copyright: © Copyright 2007 American Mathematical Society
Full text: PDF   This review is available free of charge.


Partial differential equations and the finite element method, by Pavel Solin
Additional book information: Wiley Interscience, Hoboken, NJ, 2006, xxvii+472 pp., ISBN 0-471-72070-4, US$105.00$, hardcover
2000 Mathematics Subject Classification: Primary 65Nxx, 65Dxx, 65Lxx, 65Z05, 35Jxx, 35Lxx, 76M10

Reviewed by: Lung-an Ying
Affiliation: Peking University and Xiamen University
Email: yingla@math.pku.edu.cn
Journal: Math. Comp. 76 (2007), 1693-1694
Published electronically: March 9, 2007
Review copyright: © Copyright 2007 American Mathematical Society